# SDR SIMA201912274007

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND FRAME 68 SHEAR TIE CORRODED AT CARGO DOOR LOWER SILL. REPAIRED THE SHEAR TIE IAW SRM 53-21-04-RE ITEM 4.
